# SDR AXSA190WA2/13/09

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N190WA
- Make and model: Beech C-99
- Aircraft serial: U207
- Aircraft time: 22,357 hours, 33,332 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 404EN16
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 1046 MHT-PQI UPON SELECTING GEAR DOWN THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE AND THE IN-TRANSIT LIGHT REMAINED ILLUMINATED.  THE PILOT EXECUTED A GO-AROUND, ATTEMPTED TO CYCLE THE GEAR AND EXECUTED THE EMERGENCY GEAR EXTENSION CHECKLIST.  THE PILOT THEN NOTIFIED ATC OF THE SITUATION AND DECLARED AND EMERGENCY.  THE PILOT ALSO MADE A LOW PASS AT THE AIRPORT AND WITNESSES REPORTED THE NOSE GEAR DOWN, NOT OFFSET AND WAS NOT MOVING.  THE PILOT THEN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE EVALUATED THE AIRCRAFT, ADJUSTED THE NOSE LANDING GEAR DOWNLOCK SWITCH 1.5 TURN AND CYCLED THE GEAR MULTIPLE TIMES WITH NO FURTHER DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
